# SDR REXA2020012830131

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 667-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 667 TO FS= 720, STGR 15LH/RH ] AND [ FS= 744 TO FS= 761, STGR 15LH/RH ] AT PAX CABIN. (CPAX) (TCI: 53-20-318)                                  
""CORROSION LEVEL 2.   SEAT RAILS IN SECTIONS [ FS= 667 TO FS= 720, STGR 15LH/RH ] AND [ FS= 744 TO FS= 761, STGR 15LH/RH ] AT PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00-49-400-801-A12                          
"
